Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 17, Number 5 (1911), 254--255
MathSciNet review: 1558745
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: H. F. Baker
Title: The Collected Mathematical Papers of James Joseph Sylvester
Additional book information: Volume I, xii + 650 pp. Volume II, xvi + 731 pp. Cambridge, University Press, 1904, 1908.

Review Information:

Reviewer: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 15 (1909), 232-239